Back to overview
Export results as [feed] RSS 1.0 [feed] RSS 2.0
Order by: Document Type | Year of publication | No order
Number of items: 22.

Article

Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (2020) Properly embedded minimal annuli in S2×R. Open Access Journal of Integrable Systems Oxford 5 1 xyaa005, 1-37 [Article]
[img]

Kolb, Oliver ORCID: 0000-0001-6947-5520 ; Döring, Leif ORCID: 0000-0002-4569-5083 ; Klinger, Melanie ; Schlather, Martin ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (2017) Individualisierte Tutorien im Mathematikstudium. Neues Handbuch Hochschullehre Berlin 82 77-88 [Article]

Carberry, Emma ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (2016) The closure of spectral data for constant mean curvature tori in S^3. Journal für die reine und angewandte Mathematik Berlin ; New York 2016 721 149-166 [Article]

Carberry, Emma ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (2016) The prevalence of tori amongst constant mean curvature planes in R³. Journal of Geometry and Physics Amsterdam [u.a.] 106 352-366 [Article]

Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (2016) Mean-convex Alexandrov embedded constant mean curvature tori in the 3-sphere. Proceedings of the London Mathematical Society Chichester 112 3 588-622 [Article]

Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (2015) On mean-convex Alexandrov embedded surfaces in the 3-sphere. Mathematische Zeitschrift Berlin [u.a.] 281 1 483-499 [Article]

Kilian, Martin ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 ; Schmitt, Nicholas (2015) Flows of constant mean curvature tori in the 3-sphere: The equivariant case. Journal für die reine und angewandte Mathematik Berlin [u.a.] 2015 707 46-86 [Article]

Kilian, Martin ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 ; Schmitt, Nicolas (2014) On stability of equivariant minimal tori in the 3-sphere. Journal of Geometry and Physics Amsterdam [u.a.] 85 171-176 [Article]

Klauer, Alexander ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (2013) Erratum Bloch varieties of higher-dimensional, periodic Schrödinger operators [J. Appl. Anal. 15 (2009), 33–46]. Journal of Applied Analysis : JAA Berlin [u.a.] 19 2 305-306 [Article]

Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (2013) Finite type minimal annuli in S^2×R. Illinois Journal of Mathematics Champaign, Ill. 57 3 697-741 [Article]

Klauer, Alexander ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (2009) Bloch Varieties of higher-dimensional periodic Schrödinger Operators. Journal of Applied Analysis : JAA Berlin [u.a.] 15 1 33-46 [Article]

Müller, Werner ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 ; Schrader, Robert (1998) Hyperelliptic Riemann surfaces of infinite genus and solutions of the KdV equation. Duke Mathematical Journal Durham, NC 91 2 315-351 [Article]

Grinevich, Piotr G. ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (1997) Conformal invariant functionals of immersions of tori into R³. Journal of Geometry and Physics Amsterdam [u.a.] 26 1/2 51-78 [Article]

Müller, Werner ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 ; Schrader, Robert (1996) Theta functions for infinite period matrices. International Mathematics Research Notices : IMRN Oxford 1996 12 565-587 [Article]

Grinevich, Piotr G. ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (1995) Period preserving nonisospectral flows and the moduli space of periodic solutions of soliton equations. Physica. D, Nonlinear Phenomena Amsterdam [u.a.] 87 1/4 73-98 [Article]

Haak, Guido ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 ; Schrader, Robert (1992) Group theoretic formulation of the Segal-Wilson approach to integrable systems with applications. Reviews in Mathematical Physics : RMP Singapore 4 3 451-499 [Article]

Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (1990) Lowest weight representations of some infinitie dimensional groups on Fock spaces. Open Access Acta Applicandae Mathematicae Dordrecht 18 1 59-84 [Article]
[img]

Book

Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (1996) Integrable systems and Riemann surfaces of infinite genus. Memoirs of the American Mathematical Society Providence, RI 122 581 [Book]

Book chapter

Hertling, Claus ; Krause, Matthias ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (2021) Innovation, Interdisziplinarität und Internationalität: Die Fakultät für Wirtschaftsinformatik und Wirtschaftsmathematik. Borgstedt, Angela ; Eichfelder, Sandra ; Gassert, Philipp Eine Universität für die Gesellschaft : 75 Jahre Neubegründung Wirtschaftshochschule und Universität Mannheim Ubstadt-Weiher 129-132 [Book chapter]

Conference or workshop publication

Armknecht, Frederik ; Elsner, Carsten ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 Using the inhomogeneous simultaneous approximation problem for cryptographic design. Nitaj, Abderrahmane Lecture Notes in Computer Science 6737 242-259 In: Progress in cryptology - AFRICACRYPT 2011 : 4th International Conference on Cryptology in Africa, Dakar, Senegal, July 5 - 7, 2011; proceedings (2011) Berlin [u.a.] AFRICACRYPT 2011 (Dakar, Senegal) [Conference or workshop publication]

Kilian, Martin ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 On infinitesimal deformations of cmc surfaces of finite type in the 3-sphere. Ohnita, Yoshihiro Riemann Surfaces, Harmonic Maps and Visualization : Proceedings of the 16 OCU International Academic Symposium 2008 237-254 In: Riemann Surfaces, Harmonic Maps and Visualization : Proceedings of the 16 OCU International Academic Symposium 2008 (2010) Osaka 16th Osaka City University International Academic Symposium 2008 (Osaka, Japan) [Conference or workshop publication]

Working paper

Armknecht, Frederik ; Elsner, Carsten ; Schmidt, Martin U. ORCID: 0000-0002-1775-4701 (2010) Using the inhomogeneous simultaneous approximation problem for cryptographic design. Cryptology ePrint Archive Santa Barbara, CA Report 2010/302 [Working paper]

This list was created automatically on Sat Dec 4 04:56:11 2021 CET